# SDR AALA201706019016

- Difficulty date: May 31, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 2,379 hours, 257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE HEALTH MONITORING ALERTS RECEIVED FOR THE L1 DOOR WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT LAMP DRIVER POWER CIRCUIT.   REMOVED AND REPLACED THE CONTROL UNIT IAW DMC-B787-A-33-51-07-01A AND L1 DOOR EMERGENCY EXIT SIGN IAW DMC-B787-A-33-51-02.  OPERATIONAL CHECKED GOOD.
